# SDR IXXA07SMN193S

- Difficulty date: July 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Deformed
- Location: Te Flap
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION; FOUND RIGHT WING INBOARD FLAP LEADING EDGE UPPER PANEL DEFORMED BETWEEN STATION XW 123.000 AND STATION XW 136.000.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "F", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, AND DC8 51-1-11.
